# SDR SWAA2012052104211

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 58,627 hours, 48,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 031354433
- Part serial: 1712
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE PRESSURE INDICATOR LOW.  REMOVED & REPLACED SLIDE PER MT.
